# SDR FDEA201408232297

- Difficulty date: August 23, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N311082
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN BS 1580 - 1600 AT STRINGER 29R, STRINGER CORRODED AS MARKED.  REMOVED CORROSION IAW SRM 51-10-02.  NO ALLOWABLE DAMAGE FOR AIRPLANE.  REPAIRED STRINGER STATION 1530 RT TO 1620 RT IAW SRM 53-00-03 REPAIR 2.  CAT A MAJOR REPAIR.
